Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Porous Media
Impact-faktor: 1.752 5-jähriger Impact-Faktor: 1.487 SJR: 0.43 SNIP: 0.762 CiteScore™: 2.3

ISSN Druckformat: 1091-028X
ISSN Online: 1934-0508

Volumes:
Volumen 23, 2020 Volumen 22, 2019 Volumen 21, 2018 Volumen 20, 2017 Volumen 19, 2016 Volumen 18, 2015 Volumen 17, 2014 Volumen 16, 2013 Volumen 15, 2012 Volumen 14, 2011 Volumen 13, 2010 Volumen 12, 2009 Volumen 11, 2008 Volumen 10, 2007 Volumen 9, 2006 Volumen 8, 2005 Volumen 7, 2004 Volumen 6, 2003 Volumen 5, 2002 Volumen 4, 2001 Volumen 3, 2000 Volumen 2, 1999 Volumen 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v16.i4.50
pages 335-340

PULSATILE FLOW IN A CYLINDRICAL TUBE WITH POROUS WALLS: APPLICATIONS TO BLOOD FLOW

Ashish Tiwari
Department of Mathematics, Birla Institute of Technology and Science, Pilani
Satya Deo
Department of Mathematics, University of Allahabad, Prayagraj (Allahabad), U.P., 211002, India

ABSTRAKT

The present paper concerns the analytical study of pulsatile flow of Newtonian fluid in a cylindrical tube with a rigid permeable wall. The Brinkman equation is used to formulate flow through the porous region and the Navier-Stokes equation is used for flow of clear fluid. The effect of permeability on wall shear stress and vascular impedance is analyzed. For limiting cases our results agree with that of Womersley.


Articles with similar content:

ANALYTICAL INVESTIGATION OF A TIME-DEPENDENT FLUID FLOW IN A COMPOSITE CHANNEL UNDER A STRESS JUMP CONDITION: A GREEN'S FUNCTION APPROACH
Composites: Mechanics, Computations, Applications: An International Journal, Vol.3, 2012, issue 2
Muhammad Kaurangini, Basant K. Jha
FLOW PAST POROUS SPHERE COVERED WITH ANOTHER POROUS LAYER OF DIFFERENT PERMEABILITY
Special Topics & Reviews in Porous Media: An International Journal, Vol.11, 2020, issue 2
Vineet Kumar Verma, Hariom Verma
ANALYTICAL SOLUTION OF SLOW FLOW PAST A HETEROGENEOUS POROUS SPHERE WITH RADIAL VARIATION OF PERMEABILITY USING BRINKMAN MODEL
Journal of Porous Media, Vol.15, 2012, issue 7
Sunil Datta, Vineet Kumar Verma
EFFECT OF THE SHEAR STRESS JUMP CONDITION AT A POROUS/CLEAR INTERFACE REGION ON THE MHD FLOW OVER A PERMEABLE CYLINDER
Journal of Porous Media, Vol.20, 2017, issue 7
Asif Ali, Muhammad Nasir, Sufian Munawar
DRAG ON A FLUID SPHERE EMBEDDED IN A POROUS MEDIUM WITH SOLID CORE
International Journal of Fluid Mechanics Research, Vol.46, 2019, issue 3
Pankaj Shukla, Krishnan Ramalakshmi